RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 52, Number 5  


Sergei Savost'yanovich Goncharov (on the occasion of his 60th birthday)
Yu. L. Ershov, V. D. Mazurov, P. E. Alaev, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Pal'chunov, E. A. Palyutin, S. Yu. Podzorov
959
The integral geometry boundary determination problem for a pencil of straight lines
D. S. Anikonov, D. S. Konovalova
962
A four-point criterion for the Möbius property of a homeomorphism of plane domains
V. V. Aseev, T. A. Kergilova
977
Recognition by prime graph of $^2D_{2m+1}(3)$
A. Babai, B. Khosravi
993
Vertex decompositions of sparse graphs into an independent vertex set and a subgraph of maximum degree at most $1$
O. V. Borodin, A. V. Kostochka
1004
Laws of the lattices of partially composition formations
N. N. Vorob'ev, A. N. Skiba, A. A. Tsarev
1011
Multilinear polynomials and cocentralizing conditions in prime rings
V. De Filippis, F. Rania
1025
Constants in the estimates of the rate of convergence in von Neumann's ergodic theorem with continuous time
N. A. Dzhulaĭ, A. G. Kachurovskiĭ
1039
Separants of some polynomials
Yu. L. Ershov
1053
Quasi-filiform Leibniz algebras of maximum length
L. M. Camacho, E. M. Cañete, J. R. Gómez, B. A. Omirov
1058
An effective minimal encoding of uncountable sets
V. G. Kanovei, V. A. Lyubetsky
1074
Stability of the Cauchy problem for a multidimensional difference operator and the amoeba of the characteristic set
E. K. Leĭnartas
1087
On the periodic groups saturated by direct products of finite simple groups. II
D. V. Lytkina
1096
Universal equivalence of partially commutative nilpotent groups
A. A. Mishchenko, E. I. Timoshenko
1113
On finite soluble groups of fixed rank
V. S. Monakhov, A. A. Trofimuk
1123
On a relation between the Sylow and Baer–Suzuki theorems
D. O. Revin
1138
On the traces of Sobolev functions on the boundary of an anisotropic cusp
A. S. Romanov
1150
On estimates for the Besov norms of solutions to 3D subelliptic equations
N. N. Romanovskiĭ
1159
Uniform domains close to a ball
D. A. Trotsenko
1178
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019